# SDR AALA202506091334

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 24,216 hours, 9,582 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 14330514206
- Part serial: 2327
- Condition: Intermittent
- Location: Zone 900
- Part time: 10,894 hours, 4,553 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ATL DUE TO THE FLIGHT CREWS REPORTING THAT AT FL 300 FIGHT ATTENDANTS NOTIFIED THE FLIGHT CREW THAT THE AFT LEFT LAVATORY WAS MAKING A LOUD SUCKING NOISE AND ALL LAVATORIES WERE INOPERTIVE AS WELL AS THE WASTE MANAGEMENT SCREEN INFORMATION WAS NOT AVAILABLE.  THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202506061334: MAINTENANCE FOUND THAT THE LAVATORY D TOILET FLUSH VALVE WAS INTERMITTENTLY STAYING OPEN AND REPLACED THE TOILET ASSEMBLY PER AMM 38-31-41. A SATISFACTORY OPERATIONAL / LEAK CHECK WAS ACCOMPLISHED ** (CLOSED)
